# SDR UALA2013052803646

- Difficulty date: May 24, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM LIGHTNING STRIKE INSPECTION, FOUND RUDDER DAMAGE ON T/E.  T/E DAMAGE 20 INCHES FROM TOP WITH 1 X .5 INCHES DAMAGE REPAIRED IAW EA130389 REINSTALLED STATIC WICK IAW AMM 23-61-01 AND ECRA 5540-01344.
